# SDR COMA2011042970012

- Difficulty date: April 29, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 19,988 hours, 14,243 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Fuselage
- Part time: 19,988 hours, 14,243 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 25 RIGHT CORRODED AT FS 295, BELOW STAND OFFS.  INSTALLED SERVICABLE SECTION OF STRINGER FROM FS 300-FS 319 IAW CRJ SRM TASK 51-42-06-001-001-A01.
